advertisement
Question
Posted by: Question | 2010-05-09

Coming off the pill

Hi
I have been taking the pill for may years. I went from Femoden to Yasmin. I am 32 and a smoker and want to stop the pill. I am not in a relationship. I also take anti-deprresant Ciprilex. Do I have to go to a doctor to do this? Will I have major mood swings in the first month? I am going into the sugar tablet week. Can I finish them and just stop taking next month?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You can finish the sugar tablets and then stop taking it completely. It will take some time, even months for your menstrual cycle to be regular. It is possible that you might experience mood swings. Being a smoker and having no reason to take a contraceptive, I strongly suggest that you stop taking the contraceptive.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement